MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MIMX

MIO; UNO INSET II 60/6 SC1 PINK MIMX
Lot Number 6002629
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia it was reported the patient's infusion set's tubing detached close to the site location after insertion.The site location was the patient's abdomen, and the pump was on the left side of abdomen.The infusion set had been used for one day.Reportedly, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, the patient's blood glucose level was 137 mg/dl.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19228358
Report Number3003442380-2024-00298
Device Sequence Number20297389
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/01/2026
Device Lot Number6002629
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/02/2024
Patient Sequence Number1
Patient SexUnknown